# SDR NX4R2012030800029

- Difficulty date: March 8, 2012
- Submitted: March 12, 2012
- Operation: General aviation
- Aircraft: N443ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10498
- Aircraft time: 1,892 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105360
- Condition: Frayed
- Location: Ailerons
- Part time: 1,892 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP, THE AILERON CABLE PN-01510105 AT WS 65.33 WAS FOUND FRAYED WITH BROKEN STRANDS.
